# SDR ABXA9701373

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 992345317
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND A FORMER CRACKED AT FS660 IN RIGHT CANTED KEEL AREA.  REPLACED FORMER  AND CLIP IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
